MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION TACROLIMUS FLEX REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION TACROLIMUS FLEX REAGENT CARTRIDGE
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens customer care center (ccc) regarding an erroneously elevated tacrolimus (tac) result on a patient sample obtained on a dimension exl 200 integrated chemistry system.Quality control (qc) and calibration recovered within the acceptable ranges on the date of the event.Siemens evaluated the patient¿s reproducibility data, aspiration pressure profiles, clot-check information, and photometric reaction data, which demonstrated pressure variation during the initial aspiration event, while repeat analyses showed stable aspiration patterns and consistent reaction performance.Siemens did not identify any evidence of system malfunction, reagent performance issue, calibration instability, or assay-related failure.Siemens further evaluated the event and determined that the sample-related aspiration disturbance (kind of fibrin/micro-clot) contributed to the erroneously elevated tac result.A product problem has not been identified.The customer is operational, and the reported issue was resolved by routine troubleshooting.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
The customer reported that they obtained an erroneously elevated tacrolimus (tac) result on a patient sample on a dimension exl 200 integrated chemistry system.The initial result was not reported to the physician.The sample was repeated twice on the original dimension exl 200 integrated chemistry system.The repeat results recovered lower than the initial result and matched the patient¿s clinical history.The repeat results were considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated tacrolimus (tac) result.

Brand Name
DIMENSION
Common Device Name
DIMENSION TACROLIMUS FLEX REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key25467731
Report Number2517506-2026-00096
Device Sequence Number9933355
Product Code MLM
UDI-Device Identifier00842768035425
UDI-Public(01)00842768035425(10)GA7056(17)270225
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K150168
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10700795
Device Lot NumberGA7056
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown